Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Homeopathic medicines for seasonal allergic rhinitis - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Hi doc !! Anyone there ?
Doctor :   hi
Doctor :  
how can i help you?
Doctor :  
please proceed with your health query
User :   I have this seasonal flu problem
Doctor :  
Doctor :  
since when are you having these problems?
User :   since last 6 months i had sinus problem like running nose
Doctor :  
are you on any medications?
User :   yeah.. i did use couple of anti histamines
Doctor :  
User :   it worked.. but the moment i stop it, it would come back.
Doctor :  
are they oral tablets? or in form of nasal sprays?
Doctor :  
User :   i have used both, nasal spray worked the best for me.
User :   these days , things are much better
Doctor :  
if you have the allergic symptoms throughout the year, and get it back after stopping use of these medications, then it is not seasonal flu
Doctor :  
it is called perennial allergfic symptoms
User :   ok.
User :   i never had any allergy issues before.
Doctor :  
and which warrants you to use the medications all the year around to be free from those symptoms..
User :   its just that last 6 months were really bad for me.
User :   with stuffed nose and running nose
Doctor :   have you had any 'allergen patch testing' done for these symptoms?
User :   no
Doctor :  
this test is done wil various environmental and seasonal allergens that could serve as a potential cause to precipitate these symptoms for you
Doctor :   so this will identify the causative allergen/ or allergens in your case
Doctor :  
and help you to avoid them in future such that you should not have repeated symptoms
Doctor :  
if they are allergens that you come across in yyou day to day life and are not able to avoid completely, then you will need to use the antihistamines all the year through
Doctor :   either in form of tablets or in form of nasal sprays if your symptoms are mainly concerning the nose.
User :   ok. Due to these nasal/allergy problems i am unable to smell or taste anything.
User :   i get this metallic taste when ever i eat food
Doctor :   ok
User :   I guess due to excessive use of these nasal spays, my senses have gone weak
Doctor :  
all your symptoms are interrelated due to the symptoms.
Doctor :   *allergy
User :   ok. so should i visit an ENT specialist and get the allergen patch test done ?
Doctor :  
yes, it will be good if you do the allergen patch test soon
Doctor :  
such that you can try and be symptom free as much as possible
Doctor :  
once you know what is/are the culprits behind your symptomalogy
Doctor :  
excessive use of few antihistamines also are known to cause the metallic taste in mouth
Doctor :  
if your symptoms are only concerning nose,
Doctor :  
then you can also ask your ENT specialist to prescribe nasal spray to you
Doctor :  
have you followed what i have said?
User :   yes, it is only nasal problem that i am facing.
User :   my throat is clear
Doctor :  
User :   i dont cough also
Doctor :  
User :   i dont want to get excessive medicines. Is there alternate solution ?
User :   like homeopathy
Doctor :  
homeopathy may be good, but the effectiveness of these i cannot comment on as I practice allopathic medicine
Doctor :   Is there any thing else I can help you with?
User :   thats it. Nothing much
Doctor :  
Please fill the feedback form, and comment box, and say done when done.
User :   thanks for the advice though
User :   done
Doctor :   Thanks for consulting HealthcareMagic. Bye for now. Please chat with our doctors 24/7 for medical queries. Please refer your friends to our service.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor